# SDR REXA2015122201208

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 18,591 hours, 11,827 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GLOW STRIP MISSING IN EXIT ROW 12B.  REPLACED MISSING STRIP IAW AMM 33-51-01.  OK FOR SERVICE.
